So I've been getting a kind of discharge in my pants, its like what one'd get at the end or very beginning of a period, but im on the pill and shouldn't be getting my period yet hsould I? I am on my second week on the pill so I don't understand.
Also, what IS spotting?
-------------------- "I made a resolution: Dance, like nobody's watching. Which I do... with the curtains closed - in case anybody's watching!" Posts: 74 | From: UK | Registered: Mar 2008
| IP: Logged |
Spotting is very light bleeding, so that you end up with just spots of blood on your underwear. It's not full on bleeding like a period.
If you're talking about discharge that has just a bit of blood in it, I'd say that that could be called spotting.
You're very unlikely to experience the same patterns of discharge now that you are on the pill. Discharge depends on the point in your cycle including whether or not you're fertile, but when you're on the pill, your cycle is suppressed and you're never fertile. You're likely to notice more changes along these lines. They're really nothing to worry about.
Posts: 2262 | From: in transition | Registered: Apr 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.